MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-217290

Медицинская библиотека · BMJ case reports · 2017

Rumpel-Leede phenomenon in a patient with adult-onset Still's disease.

Lambdin Jacob Trygve, Mackenzie Catherine

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Rumpel-Leede phenomenon (RLP), also known as acute capillary rupture syndrome (ACRS), is a rare occurrence where distal dermal capillaries rupture in response to a proximal compressive force, such as a blood pressure cuff or tourniquet. This phenomenon has been reported to occur in states of vascular fragility such as long-term steroid use, hypertension or diabetes mellitus. Here, we provide a report of RLP occurring secondary to tourniquet application in a 26-year-old woman with adult-onset Still's disease (AOSD) and a recent drug rash. In this case, the cause of the phenomenon is most likely multifactorial. Likely contributing factors include long-term steroid use for the treatment of AOSD, and increased vascular permeability secondary to the drug rash. Patients and clinicians should be aware that the treatment of AOSD may induce a state of capillary fragility and they should work together to minimise the risk of complications.

Для цитирования: Lambdin Jacob Trygve, Mackenzie Catherine. Rumpel-Leede phenomenon in a patient with adult-onset Still's disease.. BMJ case reports. 2017. DOI: 10.1136/bcr-2016-217290.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.